# SDR SIMA201121002

- Difficulty date: July 29, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 29,829 hours, 27,957 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Gasket
- Part number: JETE1015V
- Condition: Defective
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4183 THE CREW REPORTED THAT DURING CLIMBOUT THROUGH 15000 FEET AMBER DASHES APPEARED IN CAB ALT BOX ON EICAS.  PRESSURIZATION BECAME ERRATIC-SWITCHED TO MANUAL MODE TO REGAIN CONTROL.  UPON LANDING AMBER DASHES DISSAPPEARED AND INDICATIONS RETURNED TO NORMAL. AT THE GATE ON ARRIVAL WITH APU RUNNING, THE CREW SHUTDOWN ENGINE NR 2 AND RECEIVED A PRESSURE SPIKE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND SEAL ON OUTFLOW VALVE FOR SUCTION AIR LINE CONNECTION BAD.  REMOVED AND REPLACED THE SEAL AND PERFORMED OPERATIONAL CHECK IAW EMB MM 21-31-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
